MAUDE Adverse Event Report: DEPUY SYNTHES SPINE EXPEDIUM VERSE; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

DEPUY SYNTHES SPINE EXPEDIUM VERSE; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Model Number 199721525
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Spinal Column Injury (2081); Injury (2348); Paraplegia (2448)
Date of Event 09/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device not returned for evaluation.
 
Event or Problem Description
After surgery the patient woke up with very little feeling in their legs.Post-op ct was done and the surgeon identified four screws that had been placed medial.(left t3,t4,t6 and right t6) replacement.The patient was returned to the or and four screws were removed and the rods and correction keys were re-implanted.

Brand Name
EXPEDIUM VERSE
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
DEPUY SYNTHES SPINE
325 paramount drive
raynham MA 02767
MDR Report Key6949095
Report Number1526439-2017-10835
Device Sequence Number18859150
Product Code NKB
UDI-Device Identifier10705034442488
UDI-Public(01)10705034442488
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number199721525
Device Catalogue Number199721525
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2017
Initial Report FDA Received Date10/13/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age14 YR
Patient Weight40